MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPPER EXCHANGE DEVICE; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION TRAPPER EXCHANGE DEVICE; CATHETER, PERCUTANEOUS
Lot Number 3571053620
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A trapper exchange device was selected for use.During the procedure, the balloon burst.The device was removed from the patient body, and the procedure was completed with another of the same device.No complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.A visual and tactile examination revealed that the balloon was subjected to positive pressure and was returned in a deflated state.Contrast media was identified within the balloon material.A shaft kink was identified, 50.3cm proximal from the tip of the device.A detailed microscopic examination of the balloon material identified a pinhole 1.6cm from the distal tip when attempting to inflate.Tip showed no signs of tip damage.A microscopic examination of the markerbands identified no damage.An attempt was made to inflate the balloon however the inflation liquid was seen coming from a pinhole noted 1.6cm from the distal tip.
 
Event or Problem Description

Brand Name
TRAPPER EXCHANGE DEVICE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
8 admiralty street
07 10 admirax
singapore 75743 8
SN   757438
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22856688
Report Number2124215-2025-55007
Device Sequence Number15723691
Product Code DQY
UDI-Device Identifier00191506048938
UDI-Public(01)00191506048938(17)270116(10)3571053620
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number3571053620
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown